Journal of Jishou University(Natural Sciences Edition) ›› 2022, Vol. 43 ›› Issue (2): 1-6.DOI: 10.13438/j.cnki.jdzk.2022.02.001

• Mathematics •     Next Articles

Existence of Positive Solution for a Class of Fractional Four-Point Boundary Value Problems

PAN Xinyuan,HE Xiaofei   

  1. (1.College of Mathematics and Statistics,Jishou University,Jishou 416000,Hunan China;2.Zhangjiajie College,Jishou University,Zhangjiajie 427000,Hunan China)
  • Online:2022-03-25 Published:2022-07-14

Abstract: By applying Green's function,Arzela-Ascoli theorem and fixed point theorem on cones,the existence of positive solution is obtained for a class of p-Laplacian type fractional differential boundary value problems.

Key words: fractional differential equation, p-Laplacian operator, Green's function, fixed point theorem, positive solution

WeChat e-book chaoxing Mobile QQ